Please use this identifier to cite or link to this item: http://hdl.handle.net/11717/11869
Title: A hybrid convex variational model for image restoration
Authors: Surya Prasath, V.B .
Singh, A.
Keywords: Edge-preserving regularization
Energy functionals
Existence and uniqueness
Hybrid model
Image restoration
Nonlinear diffusion
Quadratic function
Synthetic images
Variational models
Diffusion
Optimization
Restoration
Image reconstruction
Issue Date: 2010
Citation: Applied Mathematics and Computation, 215(10), 3655-3664
Abstract: We propose a new hybrid model for variational image restoration using an alternative diffusion switching non-quadratic function with a parameter. The parameter is chosen adaptively so as to minimize the smoothing near the edges and allow the diffusion to smooth away from the edges. This model belongs to a class of edge-preserving regularization methods proposed in the past, the ?{symbol}-function formulation. This involves a minimizer to the associated energy functional. We study the existence and uniqueness of the energy functional of the model. Using real and synthetic images we show that the model is effective in image restoration. � 2009 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.amc.2009.11.003
http://hdl.handle.net/11717/11869
ISSN: 963003
Appears in Collections:Articles

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.